Journal article icon

Journal article

DERRICKS THEOREM IN CURVED SPACE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/12/1/005

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
12
Issue:
1
Pages:
L17-L19
Publication date:
1979
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:03a33ec0-08a0-4dd8-9ce8-8d14da5ec75d
Source identifiers:
169959
Local pid:
pubs:169959

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP